# SDR DALA2015122907815

- Difficulty date: December 26, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 61,797 hours, 13,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 5-10 AND RT ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK ABOVE SEAT 6.  SYSTEM OPERATION IS NORMAL.
